# SDR SWAA2021020239724

- Difficulty date: January 5, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 414A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294.5; W.L. 208.1; R.B.L. 1. / REMOVED & REPLACED INTERCOSTAL AT BS 277-294.5 WL208.1 RBL1 IAW DWG 414A5400 & SRM 51-40-02-0G-0
